PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A Tannaka–Krein extension theorem for topological semigroups

Volume 172 / 2023

Mehdi Sangani Monfared Colloquium Mathematicum 172 (2023), 243-260 MSC: Primary 22A20; Secondary 43A60, 46L05, 20C15, 43A65. DOI: 10.4064/cm8968-12-2022 Published online: 18 January 2023


We prove a Tannaka–Krein extension theorem for linear mappings taking values in $C^*$-algebras, that are defined on algebras of trigonometric polynomials on topological semigroups. We discuss an application of this result to an approximation problem on the character space of a topological semigroup.


  • Mehdi Sangani MonfaredDepartment of Mathematics and Statistics
    University of Windsor
    Windsor, Ontario N9B 3P4, Canada

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image